# SDR FDEA201208052847

- Difficulty date: August 5, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- Engine: Pwa PW4460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ADA00061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SIDEWALL PANEL, R3 DOOR NR 1 BEAM AFT STOP SUPPORT FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-31-01   REVISION  50.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
